| Model Number |
72404234 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Inflation Problem (1310); Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) was not inflating.Upon explant, a break in the tubing near the connection point to the reservoir and tearing in the left cylinder was identified, causing a fluid loss.All the components were removed and replaced.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).